MathSciNet Relay Station
MathSciNet bibliographic data
MR2141666 05E05
Haglund, J.; Haiman, M.; Loehr, N. Combinatorial theory of Macdonald polynomials. I. Proof of Haglund's formula. Proc. Natl. Acad. Sci. USA 102 (2005), no. 8, 2690–2696.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement